# SDR GUUA95532081209A

- Difficulty date: August 12, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 26,163 hours, 30,700 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 3452
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS RT BRAKE GOES TO FLOOR WITH NO BRAKING ON CAPTAIN`S BRAKE.    REPLACED CAPTAIN RT BRAKE MASTER CYL.  OPS CHECK SATISFACTORY.  NOTE: PREVIOUSLY SUBMITTED OPEN
